# SDR 9507083208

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308US
- Make and model: Airbus A320-211
- Aircraft serial: 107
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53472089002
- Condition: Corroded
- Location: Fs 31577-33096
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERMEDIATE LAYOVER VISIT, FOUND CORROSION ON THE UPPER SURFACES OF THE FLOOR SUPPORTS AT Y EQUALS -1292 BETWEEN FRAMES 68 AND 69 AND AT Y EQUALS -464 BETWEEN FRAMES 66 AND 67.  REPAIRED PER NWA EA 32-97984.  SERIAL NR 32 CHANGED TO 107.
